Original price was: $10.49.Current price is: $6.99.


About this item

  • Relieve Minor Aches and Pains … Toothache? Backache? Acetaminophen relieves minor aches and pains due to headache, backache, toothache, the common cold, minor pain of arthritis, muscular aches, and premenstrual and menstrual cramps.
  • Let That Fever Subside … Dealing with a fever? Acetaminophen temporarily reduces fever, and relieves those aches and pains caused by minor pain of arthritis.
  • Highest Quality at Great Prices … These OTC medications & treatments provide the same efficacy as your usual branded extra strength acetaminophen. After all, your health shouldn’t come at a cost.
  • One in Every Medicine Cabinet … Make sure every medicine cabinet and first-aid kit has these great headache relief tablets. 500 tablets are plenty enough to provide long-term relief for the family.
  • An Easy Way to Be Pain-Free … Find fast-acting pain relief in a bottle of this Extra Strength Acetaminophen 500mg. Take as directed on the bottle.

Timely - Extra Strength Pain Relief - Acetaminophen Tablet 500 MG - 500 Count - Compared to The Active Ingredient in Extra Strength Tylenol - Menstrual Cramps - Common Cold - Minor Pain of Arthritis
Timely – Extra Strength Pain Relief – Acetaminophen Tablet 500 MG – 500 Count – Compared to The Active Ingredient in Extra Strength Tylenol – Menstrual Cramps – Common Cold – Minor Pain of Arthritis

Original price was: $10.49.Current price is: $6.99.

Category: